×

zbMATH — the first resource for mathematics

Asymptotic fixed point theorems for local condensing maps. (English) Zbl 0202.54004

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alexandroff, P., Hopf, H.: Topologie. Berlin: Springer 1935.
[2] Borisovic, Ju. G., Sapronov, Ju. I.: A contribution to the topological theory of condensing operators. Soviet. Math. Dokladi9, 1304–1307 (1968). · Zbl 0176.45402
[3] Browder, F. E.: The topological fixed point theory and its applications to functional analysis. Ph.D. dissertation (Princeton University, 1948).
[4] —- On a generalization of the Schauder fixed point theorem. Duke Math. Jour.26, 291–304 (1959). · Zbl 0086.10203
[5] —- On the fixed point index for continuous mappings of locally connected spaces. Summa Brasil. Math.4, 253–293 (1960).
[6] —- Another generalization of the Schauder fixed point theorem. Duke Math. Jour.32, 399–406 (1965). · Zbl 0128.35901
[7] —- A further generalization of the Schauder fixed point theorem. Duke Math. Jour.32, 575–578 (1965). · Zbl 0137.32601
[8] —- Asymptotic fixed point theorems. Math. Ann.185, 38–61 (1970). · Zbl 0212.27704
[9] Darbo, G.: Punti uniti in trasformazioni a condominio non compatto. Rend. Sem. Mat. Univ. Padova24, 84–92 (1955). · Zbl 0064.35704
[10] Deleanu, A.: Theorie des points fixes sur les retractes de voisinage des espaces convexoides. Bull. Soc. Math. France87, 235–243 (1959). · Zbl 0093.36801
[11] —- Une generalization du theoreme du point fixe de Schauder. Bull. Soc. Math. France89, 223–226 (1961). · Zbl 0103.39201
[12] Dold, A.: Fixed point index and fixed point theorems for Euclidean neighborhood retracts. Topology4, 1–8 (1965). · Zbl 0135.23101
[13] Frum-Ketkov, R.L.: On mappings of the sphere of a Banach space. Soviet Math. Dokladi8, 1004–1006 (1967). · Zbl 0186.46904
[14] Hanner, O.: Some theorems on absolute neighborhood retracts. Arkiv for Matematik1, 389–408 (1951). · Zbl 0042.41102
[15] Hu, S.: Theory of retracts. Detroit: Wayne State University Press 1965. · Zbl 0145.43003
[16] Jones, G. S.: The existence of periodic solutions off’(x)=-{\(\alpha\)}f(x-1) [1 +f(x)]. Jour. Math. Anal. Appl.2, 435–450 (1962). · Zbl 0106.29504
[17] —- Asymptotic fixed point theorems and periodic solutions of functional differential equations. Contrib. Diff. Eqns.2, 385–405 (1963).
[18] —- Periodic motions in Banach space and applications to functional differential equations. Contrib. Diff. Eqns.3, 75–106 (1964).
[19] —- Stability and asymptotic fixed point theory. Proc. Nat. Acad. Sci. U.S.A.53, 1262–1264 (1965). · Zbl 0131.13601
[20] Kuratowski, C.: Sur les espaces completes. Fund. Math.15, 301–309 (1930). · JFM 56.1124.04
[21] Lefschetz, S.: Algebraic topology. Amer. Math. Soc. Colloquium Publications, vol. 27, Providence, R.I., 1942. · Zbl 0061.39302
[22] Leray, J.: Sur la position d’un ensemble ferme de points d’un espace topologique. Jour. de Math. Pures et Appl.24, 169–199 (1945). · Zbl 0060.40704
[23] —- Sur les equations et les transformations. Jour. de Math. Pures et Appl.24, 201–248 (1945). · Zbl 0060.40705
[24] —- Theorie des points fixes, indice total et nombre de Lefschetz. Bull. Soc. Math. France87, 221–233 (1959). · Zbl 0093.36702
[25] Leray, J.: La theorie des points fixes et ses applications en analyse. Proc. Int. Congress Math., Cambridge, vol.2, 202–208 (1950).
[26] Nussbaum, R. D.: The fixed point index and asymptotic fixed point theorems fork-set-contractions. Bull. Amer. Math. Soc.75, 490–495 (1969). · Zbl 0174.45402
[27] – The fixed point index for local condensing maps. Ann. Mat. pura appl., (to appear). · Zbl 0226.47031
[28] – Degree theory for local condensing maps. J. Math. Anal. and App., (to appear). · Zbl 0232.47062
[29] – The fixed point index and fixed point theorems fork-set-contractions. Ph. D. dissertation (University of Chicago, 1969). · Zbl 0174.45402
[30] O’Neill, B.: Essential sets and fixed points. Amer. Jour. Math.75, 497–509 (1953). · Zbl 0050.39202
[31] Palais, R. S.: Homotopy theory of infinite dimensional manifolds. Topology5, 1–16 (1966). · Zbl 0138.18302
[32] Petryshyn, W. V.: On the approximation-solvability of nonlinear equations. Math. Ann.177, 156–164 (1968). · Zbl 0162.20301
[33] Sadovskii, B. N.: On a fixed point principle. Functional Analysis and Appl.1, 74–76 (1967). · Zbl 0165.49102
[34] Thompson, R. B.: A unified approach to local and global fixed point indices. Advances in Math.3, 1–72 (1969). · Zbl 0186.57001
[35] Yoshizawa, T.: Stable sets and periodic solutions in a perturbed system. Contrib. Diff. Eqns.2, 407–420 (1963). · Zbl 0131.08605
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.